PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 2 | 143-153
Tytuł artykułu

On the distribution of primitive roots mod p

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
2
Strony
143-153
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-04
Twórcy
  • Institute of Mathematics of, the Romanian Academy, P.O. Box 1-764, 70700 Bucureşti, Romania
  • Institute of Mathematics of, the Romanian Academy, P.O. Box 1-764, 70700 Bucureşti, Romania
Bibliografia
  • [1] D. A. Burgess, On character sums and primitive roots, Proc. London Math. Soc. (3) 12 (1962), 179-192.
  • [2] P. X. Gallagher, On the distribution of primes in short intervals, Mathematika 23 (1976), 4-9.
  • [3] D. R. Heath-Brown, Zero-free regions for Dirichlet L-functions, and the least prime in an arithmetic progression, Proc. London Math. Soc. (3) 64 (1992), 265-338.
  • [4] C. Hooley, On the intervals between consecutive terms of sequences, in: Proc. Sympos. Pure Math. 24, Amer. Math. Soc., 1973, 129-140.
  • [5] J. Johnsen, On the distribution of powers in finite fields, J. Reine Angew. Math. 253 (1971), 10-19.
  • [6] S. Ramanujan, Highly composite numbers, Proc. London Math. Soc. (2) 14 (1915), 347-409.
  • [7] B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • [8] A. Weil, On some exponential sums, Proc. Nat. Acad. Sci. U.S.A. 34 (1948), 204-207.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i2p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.